Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lumps in arms, legs, chest, severe fatigue, excessive sleepiness, crankiness and irritability. What do the symptoms imply?

hi i am 35 year old woman and i noticed last year a few lumps under my skin in my leg i brought it to the attention of the nurse practitioner which is who i almost always see at the office and she dismissed them as fatty deposits at first i was fine with the answer but now i have more of these lumps in my legs, arms, and chest . I also have been experiencing sever fatigue i sleep 7- 8 hours at night and then am up for a few hours and then want to sleep again and if i do anything physical such as going for a walk or playing with my 2 year old it is worse. i am cranky and irritable as well but feel that is because i always feel so tired. any suggestions would be much appreciated thank you
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
good evening to you.. The lumps in your legs could be fatty deposits.But we also need to rule out other causes of lumps...I would advise you to get a biopsy done of the lump,that will confirm our diagnosis..Since you are getting easily tired and irritable, get your hemoglobin checked..
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor